# SDR IPXA2020052635667

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LT OTBD WING L/E SKIN IS CRACKED JUST OTBD OF NR 7 SLAT TRACK.ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-40-01 REPAIR 17 FIGURE 201 REV 66.  (MAJOR)
